# SDR SPAA0400071

- Difficulty date: May 31, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 50,645 hours, 31,302 cycles
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Part time: 36,777 hours, 22,669 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE S/N COMPRESSOR STALLS AT TOP OF CLIMB FL 37.
